When I went to university health center for palpitations and dizziness last week (5 days ago), after some tests I was diagnosed with UTI.
I took antibiotics two times a day (Cipro) when I visited again today, doctor told me it was still there, I should finish my medicines and also should take antibacterial pills two times a day (5 days again)
Now what I want to ask is, is UTI capable of causing dizziness or palpitations?
I get 3 uti's a year. Never have I experienced dizziness or palpitations. I've used Cipro which is 1 pill twice a day for 10 days. You have to make sure you're taking your antibiotic with water and using the restroom regularly. I drank Raspberry Ocean Spray too cause it helped fight the infection. I was also put on a burning/pain pill but forgot the name of it. Cipro causes dizziness I just read on one of my old pill bottles. I wouldn't drive if you're taking Cipro. Hope you feel better!
I finished Cipro. Now using urinary antibacterial pills named Hippurin. I'm just hoping it will go away. I never had this before (I'm 18) and it makes me uneasy.
I am just hoping dizziness and palps are anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.